# SDR 99UAL900037

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 362624
- Condition: Failed
- Location: Row 19-26
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EEL LIGHTS ARE INOPERATIVE FROM ROW 19 TO 26.  *S/D*  BAD EEL CABLE.  REPLACED EEL CABLE AT 23 ABC.
